Items where Author is "Casademunt, J."
Group by: Item Type | No Grouping
Jump to: Journal Article
Number of items: 2.
Journal Article
Casademunt, J. and Jimenez-Aquino, J. I. and Sancho, J. M. and Lambert, Colin and Mannella, R. and Martano, P. and McClintock, Peter V. E. and Stocks, N. G. (1989) Decay of unstable states in the presence of colored noise and random initial conditions. II. : analog experiments and digital simulations. Physical review a, 40 (10). pp. 5915-5921. ISSN 1050-2947
Casademunt, J. and Mannella, R. and McClintock, Peter V. E. (1987) Relaxation times of non-Markovian processes. Physical review a, 35 (12). pp. 5183-5190. ISSN 1050-2947